# SDR DALA2022072705168

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 WEAR ON LOWER SKIN 15 IN TO INBD EDGE AT TRAILING EDGE WEDGE SLAT 4. CORRECTIVE ACTION: SUMMARY OF NRC: 00030 LOWER SKIN 15 IN TO INBD EDGE AT TRAILING EDGE WEDGE SLAT 4 WAS REPAIRED PER PRI 600540-14 REV 1 AND ER/A 600540-14REV. ORIGINAL AND AREAS THAT ARE WITHIN LIMITS WERE REPAIRED PER B757-200 SRM. (2332769)
